# SDR HNAA2010050900140

- Difficulty date: May 9, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 61,639 hours, 69,917 cycles
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Switch
- Condition: Failed
- Location: Nr 2 Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED IN FLIGHT.  OIL TEMPS DROPS TO TOP OF YELLOW ARC.  R & R NR2 ENGINE FUEL FILTER BYPASS SWITCH IAW MM 72-01-40.
